# SDR ASAA2014060508245

- Difficulty date: June 5, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 19,015 hours, 6,044 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161016
- Condition: Gouged
- Location: Bs 440-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120BF HAS SEVERAL GOUGES.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL IAW DWG 453A1610, REV D.
